skip to main content
previous page 1 2 3 Resultados 4 5 next page
Mostrar Somente
Refinado por: assunto: manifolds remover
Result Number Material Type Add to My Shelf Action Record Details and Options
31
Material Type:
Artigo
Adicionar ao Meu Espaço

Existence and nonexistence of the global solution for the semilinear parabolic system on Riemannian manifold

Ru, Qiang ; Duan, Zhi-Wen

Nonlinear Analysis, 2010, Vol.72(2), pp.856-866 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
32
Material Type:
Artigo
Adicionar ao Meu Espaço

Generalized normal homogeneous Riemannian metrics on spheres and projective spaces

Berestovskiĭ, Valeriĭ ; Nikonorov, Yuriĭ

Annals of Global Analysis and Geometry, 2014, Vol.45(3), pp.167-196 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
33
Material Type:
Artigo
Adicionar ao Meu Espaço

On singular semi-Riemannian manifolds

Stoica, O. C

International Journal of Geometric Methods in Modern Physics, May 2014, Vol.11(5) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
34
Material Type:
Artigo
Adicionar ao Meu Espaço

Riemannian Distances for Signal Classification by Power Spectral Density

Yili Li ; Wong, Kon Max

IEEE Journal of Selected Topics in Signal Processing, August 2013, Vol.7(4), pp.655-669 [Periódico revisado por pares]

Texto completo disponível

35
Material Type:
Artigo
Adicionar ao Meu Espaço

Target Recognition in SAR Images via Classification on Riemannian Manifolds

Ganggang Dong ; Gangyao Kuang

IEEE Geoscience and Remote Sensing Letters, January 2015, Vol.12(1), pp.199-203 [Periódico revisado por pares]

Texto completo disponível

36
Material Type:
Artigo
Adicionar ao Meu Espaço

Characterizing Humans on Riemannian Manifolds

Tosato, D ; Spera, M ; Cristani, M ; Murino, V

IEEE Transactions on Pattern Analysis and Machine Intelligence, August 2013, Vol.35(8), pp.1972-1984 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
37
Material Type:
Artigo
Adicionar ao Meu Espaço

On some problems on smooth approximation and smooth extension of Lipschitz functions on Banach–Finsler manifolds

Jiménez-Sevilla, M ; Sánchez-González, L

Nonlinear Analysis, 2011, Vol.74(11), pp.3487-3500 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
38
Material Type:
Artigo
Adicionar ao Meu Espaço

PSEUDO-Q-SYMMETRIC RIEMANNIAN MANIFOLDS

Mantica, Carlo Alberto ; Suh, Young Jin

International Journal of Geometric Methods in Modern Physics, May 2013, Vol.10(5) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
39
Material Type:
Artigo
Adicionar ao Meu Espaço

Exploiting Information Geometry to Improve the Convergence Properties of Variational Active Contours

Pereyra, Marcelo ; Batatia, Hadj ; Mclaughlin, Steve

IEEE Journal of Selected Topics in Signal Processing, August 2013, Vol.7(4), pp.700-707 [Periódico revisado por pares]

Texto completo disponível

40
Material Type:
Artigo
Adicionar ao Meu Espaço

A Note on Hyperbolic Flows in Sub-Riemannian Structures with Transverse Symmetries

Li, Chengbo

Acta Applicandae Mathematicae, 2012, Vol.117(1), pp.71-91 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
previous page 1 2 3 Resultados 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (155)
  2. Recursos Online (205)

Refinar Meus Resultados

Tipo de Recurso 

  1. Artigos  (162)
  2. Anais de Congresso  (45)
  3. Relatórios Técnicos  (1)
  4. Mais opções open sub menu

Data de Publicação 

De até
  1. Antes de1997  (4)
  2. 1997Até2005  (7)
  3. 2006Até2009  (20)
  4. 2010Até2014  (86)
  5. Após 2014  (92)
  6. Mais opções open sub menu

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Harandi, Mehrtash
  2. Gu, Irene Yu-Hua
  3. Shan, Shiguang
  4. Chen, Xilin
  5. Congedo, Marco

Buscando em bases de dados remotas. Favor aguardar.